RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Korenblum, Boris I

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:1181
Abstract pages:1987
Full texts:1019
References:60

http://www.mathnet.ru/eng/person23643
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:korenblum.boris
https://mathscinet.ams.org/mathscinet/MRAuthorID/104955

Publications in Math-Net.Ru
1978
1. B. I. Korenblum, “10.5. Weakly invertible elements in Bergman spaces”, Zap. Nauchn. Sem. LOMI, 81 (1978),  149–150  mathnet; J. Soviet Math., 26:5 (1984), 2191–2192
1972
2. B. I. Korenblum, “Invariant subspaces of the shift operator in certain weighted Hilbert spaces of sequences”, Dokl. Akad. Nauk SSSR, 202:6 (1972),  1258–1260  mathnet  mathscinet  zmath
3. B. I. Korenblum, “Closed ideals in the ring $A^n$”, Funktsional. Anal. i Prilozhen., 6:3 (1972),  38–52  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:3 (1972), 203–214
4. B. I. Korenblum, “Invariant subspaces of the shift operator in weighted Hilbert space”, Mat. Sb. (N.S.), 89(131):1(9) (1972),  110–137  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:1 (1972), 111–138
1971
5. B. I. Korenblum, “Functions holomorphic in a disk and smooth in its closure”, Dokl. Akad. Nauk SSSR, 200:1 (1971),  24–27  mathnet  mathscinet  zmath
6. B. I. Korenblum, “An extremal property of outer functions”, Mat. Zametki, 10:1 (1971),  53–56  mathnet  mathscinet  zmath; Math. Notes, 10:1 (1971), 456–458
1970
7. B. I. Korenblyum, V. S. Korolevich, “Analytic functions which are regular in a disc and smooth on its boundary”, Mat. Zametki, 7:2 (1970),  165–172  mathnet  zmath; Math. Notes, 7:2 (1970), 100–104
1969
8. Yu. S. Davidovich, B. I. Korenblum, B. I. Khatset, “A certain property of logarithmically concave functions”, Dokl. Akad. Nauk SSSR, 185:6 (1969),  1215–1218  mathnet  mathscinet  zmath
9. V. A. Dubovik, B. I. Korenblum, “Inequalities of the Hadamard-Kolmogorov type in the presence of constraints”, Mat. Zametki, 5:1 (1969),  13–20  mathnet  mathscinet  zmath; Math. Notes, 5:1 (1969), 10–14
1966
10. B. I. Korenblum, “An estimate of the type of an entire function and a time-optimal control problem”, Dokl. Akad. Nauk SSSR, 170:2 (1966),  286–289  mathnet  mathscinet  zmath
11. B. I. Korenblum, “Non-triviality conditions for certain classes of functions analytic in an angle and problem of quasianalyticity”, Dokl. Akad. Nauk SSSR, 166:5 (1966),  1046–1049  mathnet  mathscinet  zmath
1965
12. B. I. Korenblum, “Quasianalytic classes of functions in a circle”, Dokl. Akad. Nauk SSSR, 164:1 (1965),  36–39  mathnet  mathscinet  zmath
1963
13. B. I. Korenblum, “The Weierstrass theorem in spaces of infinitely differentiable functions”, Dokl. Akad. Nauk SSSR, 150:6 (1963),  1214–1217  mathnet  mathscinet  zmath
1958
14. B. I. Korenblum, “A generalization of Wiener's Tauberian theorem and harmonic analysis of rapidly increasing functions”, Tr. Mosk. Mat. Obs., 7 (1958),  121–148  mathnet  mathscinet  zmath
1957
15. B. I. Korenblum, “On a normed ring of functions with convolution”, Dokl. Akad. Nauk SSSR, 115:2 (1957),  226–229  mathnet  mathscinet  zmath
16. B. I. Korenblum, “Harmonic analysis of fast growing functions”, Uspekhi Mat. Nauk, 12:1(73) (1957),  201–203  mathnet  mathscinet  zmath
1951
17. B. I. Korenblum, “On two theorems from the theory of absolutely monotonic functions”, Uspekhi Mat. Nauk, 6:4(44) (1951),  172–175  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020